Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Classification of non-free Kleinian groups generated by two parabolic transformations.

Akiyoshi, Hirotaka and Ohshika, Ken'ichi and Parker, John R. and Sakuma, Makoto and Yoshida, Han (2021) 'Classification of non-free Kleinian groups generated by two parabolic transformations.', Transactions of the American Mathematical Society., 374 (3). pp. 1765-1814.

Abstract

We give a full proof to Agol's announcement on the classification of non-free Kleinian groups generated by two parabolic transformations.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(1009Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1090/tran/8246
Date accepted:01 July 2020
Date deposited:19 April 2021
Date of first online publication:12 January 2021
Date first made open access:23 July 2020

Save or Share this output

Export:
Export
Look up in GoogleScholar